It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Herpes Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-06-2006, 08:12 PM   #1
Newbie
(female)
 
Join Date: Mar 2006
Location: Brooklyn, NY, USA
Posts: 6
juicygal HB User
Acyclovir ointment and changes in OB's over the years

I was diagnosed with HV2 12 years ago. The first year I had recurring OB's with painful blisters that were almost unbearable. Over the years they became very infrequent. OB's would not be blisters anymore, but instead red paper-cut like sores in the crease between my pubic and labia area. I would only use the Acyclovir ointment, and would apply it every few hours for several days. The last few years they became very rare except for when I was under a lot of stress, or after sexual intercourse with my husband, when I'd have a small paper cut sore. Luckily for my husband he never got a bad OB, once very mild with a slight burning and tingling and very faint bumps. In the last few months however, I've been under a great deal of stress as my husband and I are going through a divorce. A few weeks ago for the first time ever, I had an OB of blisters in the anal area that was slightly painful but not very noticeable. (I never had blisters there, except for tiny red cuts here and there.) I used the Acyclovir ointment for a few days and they went away. Now last week (and currently) I had a very bad OB on my outer pubic area, with a cluster of small white painful blisters. I never had an outbreak there before that I can remember. I got a prescription for the 3-day oral Valtrex and it didn't seem to make much of a difference. The blisters would hurt, then break open, then become blisters again. So I started applying the Acyclovir ointment twice so far today, and immediately they started to dry up. I know that all the terrible fights and arguments we've been having has probably caused these flare-ups, but it's unusual and disheartening that now after all these years I start to have these painful blisters again. Especially when I think about entering into a new relationship with someone else.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
acyclovir...any risks? nonieg1 Herpes 2 02-09-2009 07:02 PM
Limitations of oral acyclovir TopGeek Herpes 15 08-03-2008 04:12 PM
Acyclovir.. new to this.. please help? hungy888 Herpes 2 07-17-2008 08:50 PM
Acyclovir side effects JamesV Herpes 0 01-18-2008 08:07 PM
Acyclovir... ***? Help me! :( leroy_jenkins Herpes 8 02-13-2007 02:16 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!